Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 715789, 5 pages
http://dx.doi.org/10.1155/2013/715789
Research Article

The Use of an Isometric Isomorphism on the Completion of the Space of Henstock-Kurzweil Integrable Functions

Facultad de Ciencias Físico Matemáticas, Benemérita Universidad, Autónoma de Puebla, Avenida San Claudio y 18 Sur, Colonia San Manuel, 72570, Puebla, Mexico

Received 19 April 2013; Accepted 5 June 2013

Academic Editor: Nelson Merentes

Copyright © 2013 Luis Ángel Gutiérrez Méndez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Swartz, Introduction to Gauge Integrals, World Scientific, Singapore, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. L. Gámez, Integraciones de denjoy de funciones con valores en espacios de banach [Ph.D. thesis], Universidad Complutense de Madrid, 1997. View at Zentralblatt MATH
  3. E. Talvila, “The distributional Denjoy integral,” Real Analysis Exchange, vol. 33, no. 1, pp. 51–82, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Bongiorno and T. V. Panchapagesan, “On the Alexiewicz topology of the Denjoy space,” Real Analysis Exchange, vol. 21, no. 2, pp. 604–614, 1995-1996. View at Google Scholar · View at MathSciNet
  5. J. Diestel, “A survey of results related to the Dunford-Pettis property,” AMS Contemporary Mathematics, vol. 2, pp. 15–60, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. F. Albiac and N. J. Kalton, Topics in Banach Space Theory, Springer, New York, NY, USA, 2006. View at MathSciNet
  7. J. Diestel, Sequences and Series in Banach Spaces, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Curnock, “An introduction to extreme points and applications in isometric Banach space theory,” in Proceedings of the the Analysis Group, Goldsmiths College, University of London, May 1998, part of early doctoral work.
  9. R. E. Megginson, An Introduction to Banach Space Theory, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. G. Bartle, N. Dunford, and J. Schwartz, “Weak compactness and vector measures,” Canadian Journal of Mathematics, vol. 7, pp. 289–305, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Emmanuele, “Remarks on the uncomplemented subspace W(E,F),” Journal of Functional Analysis, vol. 99, no. 1, pp. 125–130, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet